# SDR YENA201611211012

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 30,661 hours, 19,398 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON THE FWD CARGO SHEAR TIE AT FRAME 17 BETWEEN STRINGERS 27 TO 28L.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-01 AND 51-41-02.
